# SDR HNAA0300090

- Difficulty date: December 29, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 39,389 hours, 43,680 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6110 · Propeller Assembly
- Part: Blade
- Part number: SFA13M1ROA
- Part serial: 856750
- Condition: Burned
- Location: Propeller
- Part time: 37,403 hours, 41,763 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

WITH PROP HEAT ON NR 2 PROP STARTED GLOWING ORANGE CEASED WITH PROP HEAT OFF REMOVED AND REPLACED NR 2 BLADE AND BLADE RETAINING RING OPS AND LEAK CK GOOD IAW W/C 61-10-07R.
